# SDR FDEA201007082409

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 21,803 hours, 11,706 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT RETRACT PAST NEUTRAL SYS 1, MOMENTARY GREEN HYD AIR LOW  PRESSURE LIGHT.  LANDING GEAR DOWN ECAM, GREEN GEAR DOWN LIGHTS AND RED UNLOCK ON ALL GEAR.  LEVELED  3000 AND ACCELERATED TO 200 KTS APPROACHING 200 KTS HANDLE RELEASED AND GEAR RETRACTED NORMAL.  FOUND LDG POSITION SWITCH 10GA TO HAVE HIGH RESISTANCE.  CE R & R ALONG WITH RELAYS 19GB,24GB,  94GB PRECAUTIONARY, D.S.49881. REMOVED LT & RT PITCH  DAMPERS FOUND LT & RT BOGIE BEAMS HAVE FULL RANGE OF MOVEMENT. LUBED LT & RT PIVIT PINS ACCEPTED GREASE NORMALLY. REPLACED BOTH PITCH DAMPNERS PRECAUTIONARY REF AMM 32-11-15.  PERFORMED SEVERAL GEAR SWINGS SYS 1 & 2,  OPS CHECKED NORMAL ALL INDICATIONS NORMAL REF AMM 32-30-00.
